# SDR SWIA2019070346026

- Difficulty date: May 8, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 38,666 hours, 33,428 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE HOUSING, EXTERNAL SURFACE, HAS MULTIPLE AREAS WITH DAMAGE. (C-CHECK) RO: 07/02/2019 INSTALLED NEW SERVICEABLE CARGO DOOR HANDLE ASSY P/N# H3415-31 IAW SRM. OPS/PRESSURE CHECK GOOD AT THIS TIME.
